# SDR CA101006008

- Difficulty date: October 2, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 5,923 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Part number: SPL19251
- Condition: Broken
- Location: Seat
- Part time: 6,301 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE PILOT PULLED THE HANDLE TO MOVE HIS SEAT BACK.  THE CABLE BROKE AND THE PILOT HAD DIFFICULTY EXITING THE ACFT.
